# SDR FDEA201308011738

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 66,639 hours, 14,455 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ARG7755503
- Part serial: B4840
- Condition: Failed
- Location: Nr 10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 TIRE FAIL ON LANDING ROLL,   R & R NR 10 MAIN WHEEL ASSY IAW 32-41-01-4 UP TO STEP 5F(6).
